# SDR CHQA201100250

- Difficulty date: June 27, 2011
- Submitted: June 29, 2011
- Operation: Air carrier
- Aircraft: N565RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145679
- Aircraft time: 21,664 hours, 17,712 cycles
- Engine: Allsn AE3007A
- Engine time: 23,293 hours, 19,923 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Unknown
- Condition: Malfunctioned
- Location: Brake Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE BRAKES FELT "SPONGY" AND THAT THEY WERE NOT HOLDING WELL ON STATIC TAKEOFF.  THE FLIGHT CONTINUED WITHOUT INCIDENT.  MAINTENANCE PERFORMED OPERATIONAL CHECKS OF THE BRAKING SYSTEMS IAW AMM 32-49-03 AND 32-41-00.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
